# SDR ASOA201001175

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,883 hours, 13,690 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO DMIL 565309-2 CEILING EMERGENCY FLOODLIGHT AT ROW 4 INOP.  FOUND PUSHED PIN AT FLOODLIGHT ASSY, RESEATED PIN IAW ESPM 20-26-03. OPS CHECK IAW AMM 33-51-00.  OPS GOOD DEFER CLEARED PLACARD REMOVED.  (CLOSED)
